Local solutions for stochastic Navier Stokes equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 2, p. 241-273
@article{M2AN_2000__34_2_241_0,
     author = {Bensoussan, Alain and Frehse, Jens},
     title = {Local solutions for stochastic Navier Stokes equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {2},
     year = {2000},
     pages = {241-273},
     zbl = {0972.76021},
     mrnumber = {1765659},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_2_241_0}
}
Bensoussan, Alain; Frehse, Jens. Local solutions for stochastic Navier Stokes equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 2, pp. 241-273. http://www.numdam.org/item/M2AN_2000__34_2_241_0/

[1] A. Bensoussan, Stochastic Navier Stokes Equations. Acta. Appl. Math. 38 (1995) 267-304. | MR 1326637 | Zbl 0836.35115

[2] A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes. J. Func. Anal. 13 (1973) 195-222. | MR 348841 | Zbl 0265.60094

[3] G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992). | MR 1207136 | Zbl 0761.60052

[4] F. Flandoli and D. Gatarek, Martingale and Stationary Solutions for Navier-Stokes Equations, Preprints di Matematica - n° 14 (1994). | Zbl 0831.60072

[5] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland, Amsterdam (1981). | MR 1011252 | Zbl 0495.60005

[6] I. Karatzas and S. E. Shereve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York (1988). | MR 917065 | Zbl 0638.60065

[7] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris (1969). | MR 259693 | Zbl 0189.40603

[8] R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North Holland (1977). | MR 609732 | Zbl 0383.35057

[9] W. Von Wahl, The Equations of Navier-Stokes and Abstract Parabolic Equations. Aspects of Mathematics, Fr. Viewig & Sohn, Braunschweig/Wiesbaden (1985). | MR 832442